RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 3, Pages 481–514 (Mi izv2962)  

This article is cited in 4 scientific papers (total in 4 papers)

Sufficient conditions for optimality and the justification of the dynamic programming method

V. G. Boltyanskii


Full text: PDF file (3484 kB)

Bibliographic databases:
Received: 08.01.1963

Citation: V. G. Boltyanskii, “Sufficient conditions for optimality and the justification of the dynamic programming method”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964), 481–514

Citation in format AMSBIB
\Bibitem{Bol64}
\by V.~G.~Boltyanskii
\paper Sufficient conditions for optimality and the justification of the dynamic programming method
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 3
\pages 481--514
\mathnet{http://mi.mathnet.ru/izv2962}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=170753}
\zmath{https://zbmath.org/?q=an:0143.32004|0132.34402}


Linking options:
  • http://mi.mathnet.ru/eng/izv2962
  • http://mi.mathnet.ru/eng/izv/v28/i3/p481

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. S. Pontryagin, “On the theory of differential games”, Russian Math. Surveys, 21:4 (1966), 193–246  mathnet  crossref  mathscinet  zmath
    2. M. F. Sukhinin, “On the Bellman approach to optimal control theory”, Math. Notes, 66:5 (1999), 636–641  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. M. I. Zelikin, “The Structure of Optimal Synthesis in the Vicinity of Singular Manifolds for Problems Affine with Respect to Control”, Proc. Steklov Inst. Math., 236 (2002), 164–185  mathnet  mathscinet  zmath
    4. A. I. Tyatyushkin, O. V. Morzhin, “An algorithm for numerical synthesis of optimal control”, Autom. Remote Control, 69:4 (2008), 645–653  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:830
    Full text:270
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019